Research ArticleOpen accessPhrase in the titlep-Best Approximation on Probabilistic Normed SpacesM. Shams, S. M. Vaezpour, R. SaadatiAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,567 accessesView PDFCite
2 results for “Probabilistic normed spaces”
Set a search alertResearch ArticleOpen accessIn the abstractON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACEAyhan EsiJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 15 May 2013 · 6,863 accessesView PDFCite